ITEM METADATA RECORD
Title: A birth and death process related to the Rogers-Ramanujan continued fraction
Authors: Parthasarathy, PR ×
Lenin, RB
Schoutens, Wim
Van Assche, Walter #
Issue Date: 1998
Publisher: Academic press inc
Series Title: Journal of mathematical analysis and applications vol:224 issue:2 pages:297-315
Abstract: Time-dependent system size probabilities of a birth and death process related to the Rogers-Ramanujan continued fraction are obtained. The range for the parameter in this continued fraction is obtained to ensure the positivity of the recursively defined birth and death rates. The general behavior of the birth and death rates is described and the asymptotic behavior of the transition probabilities and the (quasi)-stationary distribution is determined. For the transient case the birth and death process can be seen as a model in queuing theory where the length of the queue encourages customers to join the queue (the more the merrier). (C) 1998 Academic Press.
URI: 
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science